MathSciNet Relay Station
MathSciNet bibliographic data
MR1695571 (2000f:35032) 35J15 (28A80 35J25)
Strichartz, Robert S. Some properties of Laplacians on fractals. J. Funct. Anal. 164 (1999), no. 2, 181–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement